Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 144, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 30, 2012, 4:26 AM CDT for 5 counties in Texas. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 4:26 AM CDT (09:26 UTC)
- Expired
- May 30, 2012, 5:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Camp County, TX, Franklin County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 141 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:30 AM CDT | TSTM WND DMG | Winnsboro, TX | LARGE TREE BRANCH FELL ON HOUSE ROOF CAUSING DAMAGE TO THE ROOF. |
| May 30, 4:45 AM CDT | TSTM WND DMG | Pittsburg, TX | TREE FELL THROUGH A HOME ON CAMP COUNTY ROAD 1332. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:43 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
460
WUUS54 KSHV 300926
SVRSHV
TXC063-159-449-459-499-301000-
/O.NEW.KSHV.SV.W.0144.120530T0926Z-120530T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
426 AM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMP COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG...
FRANKLIN COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MOUNT VERNON...
SOUTHERN TITUS COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MOUNT PLEASANT...
WESTERN UPSHUR COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF GILMER...
WOOD COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF WINNSBORO...
* UNTIL 500 AM CDT
* AT 425 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MOUNT VERNON TO SCROGGINS TO
QUITMAN...OR ALONG A LINE EXTENDING FROM MOUNT VERNON TO 6 MILES
EAST OF WINNSBORO TO 10 MILES SOUTHWEST OF WINNSBORO...AND MOVING
EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAINESVILLE...NEWSOME...ROSEWOOD AND COOKVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3274 9560 3297 9533 3297 9532 3301 9529
3330 9530 3320 9482 3287 9482 3260 9500
TIME...MOT...LOC 0926Z 287DEG 17KT 3319 9519 3298 9518
3283 9536
$$
091 follow-up statement
559
WWUS54 KSHV 300948
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
448 AM CDT WED MAY 30 2012
TXC063-159-449-459-499-301000-
/O.CON.KSHV.SV.W.0144.000000T0000Z-120530T1000Z/
FRANKLIN TX-TITUS TX-UPSHUR TX-WOOD TX-CAMP TX-
448 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR CAMP...WOOD...UPSHUR...TITUS AND FRANKLIN COUNTIES...
AT 443 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MOUNT
PLEASANT TO PITTSBURG TO 8 MILES SOUTHWEST OF ROSEWOOD...OR ALONG A
LINE EXTENDING FROM MOUNT PLEASANT TO PITTSBURG TO 14 MILES WEST OF
GILMER...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MIDWAY...ROEDER...PRITCHETT...LAFAYETTE...COOKVILLE AND BETTIE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3327 9514 3320 9482 3287 9482 3260 9500
3268 9531
TIME...MOT...LOC 0948Z 287DEG 17KT 3312 9496 3296 9495
3268 9516
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:03 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 30, 1:03 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 103 AM CDT WED MAY 30 2012 .DISCUSSION... SENDING QUICK UPDATE FOR SVR TSTM WATCH ISSUANCE FOR MCCURTAIN COUNTY OK...AND PORTIONS OF NE TX...WEST OF HWY 59 AND NORTH OF I-20. A COMPLEX OF SVR TSTMS MOVING SOUTH OUT OF SOUTHERN OK... WHILE SHOWING SOME SIGNS OF WEAKENING...MAY STILL BE CAPABLE OF PRODUCING BRIEF BUT DAMAGING WIND GUSTS. THIS WATCH IS IN EFFECT UNTIL 8 AM./VII/. && .PRELIMINARY POINT TEMPS/POPS... SHV 72 86 64 81 60 / 30 50 40 10 0 MLU 70 87 65 81 57 / 30 50 50 20 0 DEQ 67 80 55 76 55 / 60 60 20 10 0 TXK 70 82 57 78 57 / 40 50 30 10 0 ELD 70 85 61 79 56 / 40 50 40 10 0 TYR 72 84 61 81 61 / 30 50 20 10 0 GGG 72 85 62 81 60 / 30 50 30 10 0 LFK 73 89 66 84 63 / 20 50 40 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 30, 1:26 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 126 AM CDT WED MAY 30 2012 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-310630- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS- 126 AM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...OVERNIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS THAT DEVELOPED OVER NORTHERN AND CENTRAL OKLAHOMA..HAS ACCELERATED SOUTHEAST INTO SOUTHEAST OKLAHOMA...AND BORDERING AREAS OF EXTREME NORTHEAST TEXAS...JUST AFTER MIDNIGHT. THESE STORMS MAY SPREAD FURTHER SOUTH INTO NORTHEAST TEXAS...AS WELL AS BORDERING AREAS OF EXTREME SOUTHWEST ARKANSAS. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH A FEW OF THESE STORMS...ALTHOUGH THESE STORMS SHOULD GRADUALLY WEAKEN AS THE NIGHT PROGRESSES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED SHOWERS AND THUNDERSTORMS ONGOING AROUND DAYBREAK WEDNESDAY SHOULD DIMINISH BY MID TO LATE MORNING...AND SHOULD LEAVE THE AIR MASS STABILIZED FOR MUCH OF THE DAY. HOWEVER...ANOTHER COMPLEX OF SHOWERS AND THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON ACROSS SOUTHERN KANSAS AND NORTHWEST OKLAHOMA...AND ACCELERATE SOUTHEAST INTO SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHEAST TEXAS LATE WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE LATE WEDNESDAY NIGHT...WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL POSSIBLE. WHILE THESE STORMS SHOULD WEAKEN EARLY THURSDAY...ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THURSDAY AFTERNOON...AS A COLD FRONT MOVES INTO THE AREA. AN ISOLATED SEVERE THUNDERSTORM THREAT CAN NOT BE RULED OUT THURSDAY AFTERNOON...ALTHOUGH THE AIR MASS COULD REMAIN STABILIZED ENOUGH DURING THE DAY IN WAKE OF THE THURSDAY MORNING STORMS...THUS NEGATING THIS THREAT. COOLER TEMPERATURES AND LOWER HUMIDITY ARE EXPECTED BEHIND THE COLD FRONT FRIDAY INTO THE FIRST HALF OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER POSSIBLY ASSOCIATED WITH THE THUNDERSTORMS ADVANCING INTO THE AREA OVERNIGHT...ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...IS NOT ANTICIPATED AT THIS TIME. ARZ072-073-LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153- 165>167-310630- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- 126 AM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A DECAYING COMPLEX OF SHOWERS AND THUNDERSTORMS COULD ENTER PORTIONS OF EAST TEXAS...SOUTHCENTRAL ARKANSAS...AND NORTH LOUISIANA WEDNESDAY MORNING...LEAVING BEHIND VARIOUS OUTFLOW BOUNDARIES WHICH MAY STALL BY AFTERNOON OVER NORTH LOUISIANA AND EAST TEXAS. WHILE THESE BOUNDARIES MAY ACT TO SOMEWHAT STABILIZE THE ATMOSPHERE DURING THE DAY...HEATING MAY ALLOW FOR ENOUGH DESTABILIZATION FOR ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP WEDNESDAY AFTERNOON NEAR THESE BOUNDARIES. WHILE ISOLATED STRONG STORMS CAN NOT BE RULED OUT...AN ORGANIZED SEVERE WEATHER THREAT IS NOT EXPECTED. ANOTHER COMPLEX OF SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST INTO THE AREA THURSDAY MORNING...AND POSE A SEVERE WEATHER THREAT AS THEY ENCOUNTER INCREASING INSTABILITY WITH DAYTIME HEATING. LEFTOVER CONVECTIVE BOUNDARIES MAY ALSO FOCUS ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND NIGHT...AS A STRONG UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT MOVE INTO THE AREA DURING THE AFTERNOON AND EVENING. DAMAGING WINDS...LOCALLY HEAVY RAINFALL...AND POSSIBLY LARGE HAIL WILL BE POSSIBLE FROM THE STRONGER STORMS THURSDAY AND THURSDAY NIGHT. THESE SHOWERS AND THUNDERSTORMS AND THE ASSOCIATED SEVERE WEATHER THREAT WILL DIMINISH FROM NORTHWEST TO SOUTHEAST WITH THE PASSAGE OF THE COLD FRONT THURSDAY NIGHT...WITH COOLER TEMPERATURES AND LOWER HUMIDITIES EXPECTED FRIDAY INTO THE FIRST HALF OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL NOT BE NEEDED OVERNIGHT. VII
In the hours before
Special weather statement, May 30, 1:24 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
124 AM CDT WED MAY 30 2012
OKZ077-TXZ096-300700-
MCCURTAIN-RED RIVER-
124 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 200 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL...BOGATA...BOXELDER...CLARKSVILLE
AND MANCHESTER...
AT 119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR SAWYER...OR 7 MILES EAST OF
HUGO...MOVING SOUTHEAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM
STRONG OUTFLOW WINDS MAY OCCUR BEFORE THE MAIN STORM ARRIVES.
09Special weather statement, May 30, 2:01 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 AM CDT WED MAY 30 2012
ARZ059-OKZ077-TXZ096-097-108>112-124-300745-
BOWIE-CAMP-CASS-FRANKLIN-LITTLE RIVER-MCCURTAIN-MORRIS-RED
RIVER-TITUS-WOOD-
201 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 245 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
FRANKLIN...MORRIS...RED RIVER...TITUS...WOOD...CASS...CAMP AND
BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
ALLEENE...ARKINDA...FOREMAN...WINTHROP...IDABEL...BAGWELL...
BOGATA...BOXELDER...CASON...CLARKSVILLE...COOKVILLE...
DAINGERFIELD...DALBY SPRINGS...DE KALB...HAGANSPORT...
LEESBURG...MOUNT PLEASANT...MOUNT VERNON...NAPLES...NEW
BOSTON...NEWSOME...OMAHA...PITTSBURG...PLEASANT GROVE...
PURLEY...ROCKY BRANCH...SCROGGINS...SIMMS...US 259 AND I 30
INTERSECTION...WILKERSON AND WINNSBORO...
AT 158 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF IDABEL TO BAGWELL TO 9 MILES SOUTHEAST OF COOPER...OR
ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF BROKEN BOW TO
CLARKSVILLE TO 12 MILES NORTH OF SULPHUR SPRINGS...MOVING EAST AT 45
MPH.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS. STRONG OUTFLOW WINDS MAY OCCUR SEVERAL MINUTES BEFORE THE
STORMS ARRIVE.
09Special weather statement, May 30, 2:50 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
250 AM CDT WED MAY 30 2012
TXZ108>111-124-125-300830-
CAMP-FRANKLIN-MORRIS-TITUS-UPSHUR-WOOD-
250 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 330 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
FRANKLIN...MORRIS...TITUS...UPSHUR...WOOD AND CAMP...
INCLUDING THE FOLLOWING LOCATIONS...
CASON...COOKVILLE...HAGANSPORT...LEESBURG...MOUNT PLEASANT...
MOUNT VERNON...NEWSOME...PITTSBURG...PLEASANT GROVE...PURLEY...
ROSEWOOD...SCROGGINS AND WINNSBORO...
AT 244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAGANSPORT
TO MOUNT VERNON TO PURLEY TO 9 MILES NORTH OF PLEASANT GROVE...OR
ALONG A LINE EXTENDING FROM HAGANSPORT TO MOUNT VERNON TO 6 MILES
SOUTH OF MOUNT VERNON TO 10 MILES NORTHWEST OF WINNSBORO...MOVING
SOUTHEAST AT 25 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS. STRONG OUTFLOW WINDS MAY OCCUR SEVERAL MINUTES BEFORE THE
STORMS ARRIVE.
09Special weather statement, May 30, 4:06 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
406 AM CDT WED MAY 30 2012
TXZ108>111-124-125-300945-
CAMP-FRANKLIN-MORRIS-TITUS-UPSHUR-WOOD-
406 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
FRANKLIN...MORRIS...TITUS...UPSHUR...WOOD AND CAMP...
INCLUDING THE FOLLOWING LOCATIONS...
CASON...COOKVILLE...DAINGERFIELD...GILMER...GOLDEN...
HAINESVILLE...HAWKINS...HOARD...JENKINS...LEESBURG...LONE
STAR...MINEOLA...MOUNT PLEASANT...MOUNT VERNON...NEWSOME...
PITTSBURG...PLEASANT GROVE...PURLEY...QUITMAN...ROCKY BRANCH...
ROSEWOOD...SCROGGINS AND WINNSBORO...
AT 402 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT
VERNON TO 9 MILES WEST OF PLEASANT GROVE...OR ALONG A LINE EXTENDING
FROM MOUNT VERNON TO 14 MILES SOUTH OF SULPHUR SPRINGS...MOVING
SOUTHEAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
09Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.